Alert archive / Alabama / Flash Flood Warnings in 2004
Flash Flood Warning 72, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Dec 6, 2004, 2:30 PM CST for Colbert County, Alabama. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 6, 2004, 2:30 PM CST (20:30 UTC)
- Expired
- Dec 6, 2004, 7:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
County Colbert County, AL
The radar
The Columbus AFB radar (KGWX), 110 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 304 m²/s²
- 0-3 km storm-relative helicity
- 355 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KHUN 062030
FFWHUN
ALC033-070100-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
230 PM CST MON DEC 6 2004
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLBERT COUNTY IN NORTHWEST ALABAMA
* UNTIL 700 PM CST
* AT 230 PM CST...WEATHER SERVICE RADAR INDICATED VERY HEAVY RAINFALL
WAS STILL OCCURRING ACROSS COLBERT COUNTY. RAINFALL SINCE 800 AM
HAS BEEN UP TO TWO INCHES IN SOUTHERN AND EASTERN PORTIONS OF
COLBERT COUNTY...INCLUDING THE COMMUNITIES OF CROOKED OAK...
LEIGHTON...AND WHITEOAK. ANOTHER ONE TO TWO INCHES OF RAIN CAN BE
EXPECTED THROUGH 700 PM.
* SOME LOCATIONS AFFECTED INCLUDE...
CHEROKEE...LEIGHTON...LITTLEVILLE...MUSCLE SHOALS...SHEFFIELD
AND TUSCUMBIA.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3489 8810 3489 8807 3489 8797 3480 8792
3473 8781 3473 8777 3482 8757 3482 8751
3479 8743 3476 8743 3457 8756 3458 8814
$$
JE/233 follow-up statements
000
WGUS74 KHUN 062055
FFSHUN
ALC033-077-079-083-089-070100-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
255 PM CST MON DEC 6 2004
...A FLASH FLOOD WARNING CONTINUES FOR LAUDERDALE...LIMESTONE...
MADISON...COLBERT AND LAWRENCE COUNTIES UNTIL 700 PM CST...
AT 255 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAINFALL CONTINUING OVER MUCH OF LAUDERDALE...LIMESTONE...
MADISON...COLBERT...AND LAWRENCE COUNTIES. RAINFALL OF ONE TO TWO
AND A HALF INCHES HAS FALLEN SINCE 9 AM...WITH ANOTHER ONE TO TWO
INCHES BEFORE THAT. WITH THIS MUCH WATER HAVING FALLEN...ANY
ADDITIONAL RAINFALL IS LIKELY TO CAUSE FLOODING PROBLEMS. MANY
CREEKS AND STREAMS ARE AT OR ABOVE BANKFULL.
IN LAUDERDALE COUNTY...NUMEROUS COUNTY ROADS ARE CLOSED AND THE
UNDERPASS OF HIGHWAY 20 AT HIGHWAY 43 NEAR MCFARLAND PARK HAS
ALREADY BEEN CLOSED. IN COLBERT COUNTY...A PORTION OF HIGHWAY 247
WAS CLOSED DUE TO A LANDSLIDE...AND PORTIONS OF HIGHWAY 133 IN
MUSCLE SHOALS WERE UNDER WATER.
IN MADISON COUNTY...SEVERAL ROADS ARE FLOODED OFF HIGHWAY 72 EAST OF
CHAPMAN MOUNTAIN. FLOODING IS OCCURRING IN LOW LYING AREAS AND MANY
CREEKS AND STREAMS ARE AT OR ABOVE BANKFULL.
THIS SHOULD NOT BE CONSIDERED A COMPLETE LIST OF FLOODED AREAS.
RIVER FLOOD WARNINGS ARE IN EFFECT FOR THE TENNESSEE RIVER AT
FLORENCE IN LAUDERDALE AND COLBERT COUNTIES...AND FOR THE BIG NANCE
CREEK AT COURTLAND IN LAWRENCE COUNTY. CONSULT RIVER FLOOD WARNINGS
AND STATEMENTS FOR THE LATEST UPDATES AND INFORMATION.
SOME LOCATIONS AFFECTED THROUGH 700 PM CST INCLUDE...
ATHENS...FLORENCE...HARVEST...HUNTSVILLE...MERIDIANVILLE...MOULTON...
COURTLAND...TOWN CREEK...AND SURROUNDING AREAS.
MOST FLOODING DEATHS ARE VEHICLE RELATED. NEVER ATTEMPT TO DRIVE OR
WALK ACROSS AREAS THAT ARE COVERED BY FLOOD WATERS. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. ABANDON VEHICLES
THAT STALL OR BEGIN TO FLOAT. MOVE TO HIGHER GROUND TO ESCAPE THE
FLOOD.
REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO THEY CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.
STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.
LAT...LON 3500 8633 3454 8634 3456 8680 3471 8710
3432 8714 3434 8754 3458 8753 3459 8818
3503 8821
$$
JE/23000
WGUS74 KHUN 062159 CCA
FFSHUN
ALC033-077-079-083-089-070100-
FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
255 PM CST MON DEC 6 2004
...A FLASH FLOOD WARNING CONTINUES FOR LAUDERDALE...LIMESTONE...
MADISON...COLBERT AND LAWRENCE COUNTIES UNTIL 700 PM CST...
AT 255 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAINFALL CONTINUING OVER MUCH OF LAUDERDALE...LIMESTONE...
MADISON...COLBERT...AND LAWRENCE COUNTIES. RAINFALL OF ONE TO TWO
AND A HALF INCHES HAS FALLEN SINCE 9 AM...WITH ANOTHER ONE TO TWO
INCHES BEFORE THAT. WITH THIS MUCH WATER HAVING FALLEN...ANY
ADDITIONAL RAINFALL IS LIKELY TO CAUSE FLOODING PROBLEMS. MANY
CREEKS AND STREAMS ARE AT OR ABOVE BANKFULL.
IN LAUDERDALE COUNTY...NUMEROUS COUNTY ROADS ARE CLOSED AND THE
UNDERPASS OF HIGHWAY 20 AT HIGHWAY 43 NEAR MCFARLAND PARK HAS
ALREADY BEEN CLOSED. IN COLBERT COUNTY...PORTIONS OF HIGHWAY 133 IN
MUSCLE SHOALS WERE UNDER WATER. IN FRANKLIN COUNTY...A PORTION OF
HIGHWAY 247 WAS CLOSED DUE TO A LANDSLIDE NEAR MILE MARKER 5.
IN MADISON COUNTY...SEVERAL ROADS ARE FLOODED OFF HIGHWAY 72 EAST OF
CHAPMAN MOUNTAIN. FLOODING IS OCCURRING IN LOW LYING AREAS AND MANY
CREEKS AND STREAMS ARE AT OR ABOVE BANKFULL.
THIS SHOULD NOT BE CONSIDERED A COMPLETE LIST OF FLOODED AREAS.
RIVER FLOOD WARNINGS ARE IN EFFECT FOR THE TENNESSEE RIVER AT
FLORENCE IN LAUDERDALE AND COLBERT COUNTIES...AND FOR THE BIG NANCE
CREEK AT COURTLAND IN LAWRENCE COUNTY. CONSULT RIVER FLOOD WARNINGS
AND STATEMENTS FOR THE LATEST UPDATES AND INFORMATION.
SOME LOCATIONS AFFECTED THROUGH 700 PM CST INCLUDE...
ATHENS...FLORENCE...HARVEST...HUNTSVILLE...MERIDIANVILLE...MOULTON...
COURTLAND...TOWN CREEK...AND SURROUNDING AREAS.
MOST FLOODING DEATHS ARE VEHICLE RELATED. NEVER ATTEMPT TO DRIVE OR
WALK ACROSS AREAS THAT ARE COVERED BY FLOOD WATERS. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. ABANDON VEHICLES
THAT STALL OR BEGIN TO FLOAT. MOVE TO HIGHER GROUND TO ESCAPE THE
FLOOD.
REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO THEY CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.
STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.
LAT...LON 3500 8633 3454 8634 3456 8680 3471 8710
3432 8714 3434 8754 3458 8753 3459 8818
3503 8821
$$
JE/23000
WGUS74 KHUN 062303
FFSHUN
ALC033-077-079-083-089-070100-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
500 PM CST MON DEC 6 2004
...A FLASH FLOOD WARNING CONTINUES FOR LAUDERDALE...LIMESTONE...
MADISON...COLBERT AND LAWRENCE COUNTIES UNTIL 700 PM CST...
AT 500 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAINFALL CONTINUING OVER MOST OF LAUDERDALE...LIMESTONE...
MADISON...COLBERT AND LAWRENCE COUNTIES. RAINFALL AMOUNTS ONE TO
TWO INCHES HAVE FALLEN SINCE 2 PM...WITH AN ADDITIONAL INCH OF
RAINFALL EXPECTED THIS EVENING. FLOODING AND FLASH FLOODING WILL
CONTINUE ACROSS THESE AREAS THIS EVENING AS THE GROUND REMAINS
SATURATED. WITH AREA CREEKS AND STREAMS AT OR ABOVE BANKFULL...
WIDESPREAD FLOODING PROBLEMS WILL BE LIKELY TONIGHT.
AT 450 PM CST...MADISON COUNTY EMERGENCY MANAGEMENT OFFICIALS
REPORTED NUMEROUS ROADS ARE UNDERWATER ACROSS NORTHERN PORTIONS OF
THE COUNTY...MAINLY NORTH OF HIGHWAY 72. SPORADIC FLOODING HAS ALSO
BEEN REPORTED IN THE CITY OF HUNTSVILLE.
IN LIMESTONE COUNTY...SEVERAL ROADS WERE REPORTED UNDERWATER.
THIS SHOULD NOT BE CONSIDERED A COMPLETE LIST OF FLOODED AREAS.
RIVER FLOOD WARNINGS ARE ALSO IN AFFECT FOR THE TENNESSEE RIVER AT
FLORENCE AND WHITESBURG...AND FOR THE BIG NANCE CREEK AT COURTLAND
IN LAWRENCE COUNTY. PLEASE CONSULT THE LATEST RIVER FLOOD WARNINGS
FOR THE LATEST INFORMATION.
SOME LOCATIONS AFFECTED THROUGH 700 PM CST INCLUDE...ATHENS...
FLORENCE...HARVEST...HUNTSVILLE...MERIDIANVILLE...MOULTON...
COURTLAND...TOWN CREEK...AND SURROUNDING AREAS.
MOST FLOODING DEATHS ARE VEHICLE RELATED. NEVER ATTEMPT TO DRIVE OR
WALK ACROSS AREAS THAT ARE COVERED BY FLOOD WATERS. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. ABANDON VEHICLES
THAT STALL OR BEGIN TO FLOAT. MOVE TO HIGHER GROUND TO ESCAPE THE
FLOOD.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS.
REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.
STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.
LAT...LON 3495 8636 3452 8638 3468 8708 3434 8729
3460 8760 3460 8805 3498 8806
$$
PBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 6, 2:06 PM CST, 24 minutes earlier.
Area forecast discussion, Dec 6, 2:06 PM CST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 200 PM CST MON DEC 6 2004 .DISCUSSION... EARLY AFTERNOON SFC ANALYSIS SHOWING WARM FRONT APPEARS TO BE HUNG UP AND STRETCHES FROM CENTRAL AR THROUGH NRN MS INTO WEST CENTRAL AL. OVERRUNNING RAINS CONTINUE ACROSS THE ENTIRE FA WITH RAINFALL TOTALS SINCE LAST NIGHT STARTING TO ADD UP TO THE TUNE OF 2 TO 4 INCHES WITH ISOLATED HIGHER AMOUNTS ACROSS NORTHERN AND WESTERN SECTIONS OF THE AREA. BASED ON CURRENT RADAR TRENDS WIDESPREAD RAIN NOW APPEARS AS IF IT WILL LINGER INTO THE EVENING HOURS. THE HEAVIEST RAIN WILL CONTINUE TO REMAIN OVER THE NORTHERN HALF OF THE AREA. WV IMAGERY SHOWING UPPER LOW CONTINUING TO MAKE STEADY PROGRESS ACROSS TX. STILL WATCHING THE ARKLAMISS REGION FOR STRONGER THUNDERSTORMS...BUT EXPANSIVE CLOUDS AND QUITE A BIT OF STRATIFORM PRECIP HAVE KEPT THINGS IN CHECK FOR NOW. AS UPPER LOW CATCHES UP WITH THIS AREA STILL EXPECT SOME STRONGER STORMS TO DEVELOP IN THIS AREA THIS EVENING WHICH WILL MERGE INTO A LINE AND MOVE INTO THE FA LATE TONIGHT. GIVEN STRENGTH OF WINDS FIELDS ANY STORM IN THE LINE WILL HAVE THE POTENTIAL TO ROTATE AND PRODUCE GUSTY WINDS. AS LOW LEVEL JET INCREASES EXPECT SOME OF THAT ENERGY TO MIX DOWN EVEN WITHOUT PRECIP SO GUSTY WINDS UP TO 30 MPH OR SO WILL BE POSSIBLE...ESPECIALLY ON THE RIDGE TOPS. EVENING SHIFT MAY HAVE TO ISSUE WIND ADVISORY. BIGGEST CONCERN WILL CONTINUE TO BE FLOODING THREAT WITH ANOTHER ONE TO 2 INCHES OF RAIN EXPECTED LATE TONIGHT AND EARLY TUESDAY. IN ADDITION TO PONDING AND FLASH FLOODING...MANY AREA RIVERS WILL APPROACH OR EXCEED FLOOD STAGE IN THE COMING DAYS. WILL KEEP FLOOD WATCH GOING FOR THE ENTIRE AREA THROUGH NOON TOMORROW FOR SIMPLICITY SAKE. CONVERGENCE ALONG FRONT AND PRE FRONTAL TROF WILL BE WEAKENING WITH TIME AND MAIN PRECIP AREA SHOULD BE EAST OF THE AREA BY MID TO LATE MORNING TOMORROW. DRY...BUT MILD CONDITIONS EXPECTED ON WEDNESDAY BEFORE NEXT QUICK MOVING UPPER TROF APPROACHES THE AREA. WAVE WILL DEVELOP IN THE VICINITY OF THE GULF WITH ANOTHER OVERRUNNING EVENT IN STORE...BUT SHOULD BE OF SHORTER DURATION. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 62 69 41 65 / 100 80 10 0 SHOALS 64 69 40 64 / 100 60 10 0 CULLMAN 63 70 43 66 / 100 80 10 0 FAYETTEVILLE 61 69 41 63 / 100 80 10 0 FT PAYNE 61 69 43 64 / 100 80 10 0 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...FLOOD WATCH THROUGH NOON TUESDAY. TN...FLOOD WATCH THROUGH NOON TUESDAY. && 09
Hazardous weather outlook, Dec 6, 1:09 PM CST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 109 PM CST MON DEC 6 2004 ALZ001>010-016-TNZ076-096-097-070330- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 109 PM CST MON DEC 6 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...(THROUGH TONIGHT)... PERIODS OF RAIN AND SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EARLY EVENING HOURS AS A WARM FRONT LIFTS NORTHWARD ACROSS THE TENNESSEE VALLEY. THERE STILL APPEARS TO BE A BREAK IN THE ACTIVITY DURING THE EVENING HOURS AND UNTIL MIDNIGHT TONIGHT. AN AREA OF STORMS WILL DEVELOP OVER THE ARKLAMISS REGION TONIGHT...AND BEGIN TO AFFECT NORTHWEST ALABAMA AFTER MIDNIGHT. A LINE OF STRONG TO SEVERE STORMS WILL AFFECT AREAS MAINLY ALONG AND WEST OF I 65 FROM 3 TO 6 AM...AND THEN MOVE EASTWARD. IT STILL APPEARS THAT INSTABILITY WILL BE LIMITED...WHICH SHOULD PRECLUDE A WIDESPREAD SEVERE WEATHER OUTBREAK. HOWEVER...GIVEN THE STRONG WIND FIELDS THAT WILL BE IN PLACE...ANY THUNDERSTORM THAT DOES DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE STRONG WINDS OF 40 TO 60 MPH...AND PERHAPS AN ISOLATED TORNADO. BESIDES DAMAGING WINDS...THE MAIN HAZARD WILL BE LOCALLY HEAVY RAINFALL...WHERE 1 TO 3 INCHES OF RAIN IS EXPECTED THROUGH NOON ON TUESDAY. WITH THE GROUND NEARLY SATURATED FROM RECENT RAINS... FLOODING IS LIKELY IN LOW LYING AREAS AND ALONG CREEKS...STREAMS AND SOME RIVERS. .DAYS TWO THROUGH SEVEN...(TUESDAY THROUGH SUNDAY)... THE LINE OF STORMS WILL CONTINUE MOVING ACROSS THE TENNESSEE VALLEY TUESDAY MORNING. AREAS ALONG AND EAST OF I 65 WILL MAINLY BE AFFECTED FROM 6 AM TO NOON. A COLD FRONT WILL MOVE THROUGH ON TUESDAY...AND PUSH THE LINE OF SHOWERS AND THUNDERSTORMS THROUGH THE VALLEY BY MIDDAY. DRIER WEATHER WILL RETURN BY TUESDAY AFTERNOON. ANOTHER ROUND OF RAINFALL WILL BE POSSIBLE BY LATE IN THE WEEK AS ANOTHER STORM SYSTEM APPROACHES THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE THROUGH TUESDAY MORNING. 24
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 8:37 AM CST | Flash Flood Warning | HUN | Franklin | 4 hr |
| Dec 6, 10:27 AM CST | Flash Flood Warning | HUN | Colbert | 4 hr |
| Dec 6, 12:30 PM CST | Flash Flood Warning | HUN | Franklin | 5 hr |
| Dec 6, 1:02 PM CST | Flash Flood Warning | HUN | Lauderdale, Lawrence, Limestone, Madison | 6 hr |
| Dec 6, 5:25 PM CST | Flash Flood Warning | HUN | Franklin | 95 min |
Nearby
Flash Flood Warnings in Alabama, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.